MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT

DRÄGERWERK AG & CO. KGAA OXYLOG 3000PLUS; VENTILATORS, TRANSPORT
Model Number 5704811
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The received user facility report was the only source of information - draeger attempted to obtain further information, but this was not successful, a case-specific evaluation is thus not possible and no root cause can be determined.There was no involvement or service contract with draeger - the manufacturer is not able to draw a conclusion about the root cause of the reported malfunction but it can be emphasized that the situation was alarmed and displayed by the device.The user of this emergency/transport ventilator is always present and can change to an alternative ventilation method that according to the ifu has always to be kept as a back-up immediately.
 
Event or Problem Description
It was reported that during a patient transfer, the transport ventilator displayed a device malfunction and became inoperable.No injury or health consequences for the patient were reported.

Brand Name
OXYLOG 3000PLUS
Common Device Name
VENTILATORS, TRANSPORT
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
BAY STATE ANESTHESIA
30 willow street
north andover MA 01845
Manufacturer Contact
30 willow street
north andover, MA 01845
4518822868
MDR Report Key25530250
Report Number9611500-2026-00299
Device Sequence Number15861548
Product Code CBK
UDI-Device Identifier04048675249221
UDI-Public(01)04048675249221(11)230113(93)5704811-24
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K103625
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5704811
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NA.
Patient SexUnknown